research centers


Search results: Found 11

Listing 1 - 10 of 11 << page
of 2
>>
Sort by

Article
Direct Estimation for One-Sided Approximation By Polynomial Operators

Author: Alaa A Auad1, Mousa M. Khrajan2
Journal: Almuthanna Journal of Pure Science (MJPS) مجلة المثنى للعلوم الصرفة ISSN: 22263284 Year: 2016 Volume: 3 Issue: 2
Publisher: Al-Muthanna University جامعة المثنى

Loading...
Loading...
Abstract

The we characterize some positive operators for one-sided approximation of unbounded functions in weighted spaceLp,α(X).We give also , an estimation of the degree of best one-sided approximation in terms averaged modulus of continuity.


Article
ON GENERALIZATION OF SUMMATION- INTEGRAL OPERATORS
حول تعميم مؤثر Szasz من النمط مجموع - تكامل

Author: Amal K. Hassan
Journal: Journal of Basrah Researches (Sciences) مجلة ابحاث البصرة ( العلميات) ISSN: 18172695 Year: 2009 Volume: 35 Issue: 2A Pages: 41-48
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In this paper, we introduce and study some direct results in simultaneous approximation for a generalization of Summation –Integral Szasz type operator . First, we establish the basic pointwise convergence theorem and then proceed to discuss the Voronovaskaja-type asymptotic formula. Finally, we obtain an error estimate in terms of modulus of continuity of the function being approximated.

في بحثنا هذا نقدم وندرس بعض النتائج المباشرة في التقريب المتعدد لتعميم مؤثر Szasz من النمط مجموع – تكامل . بداية ً , نثبت مبرهنة التقارب النقطي الأساسية ومن ثم نناقش صيغة فورونوفسكي Voronovaskaja-type asymptotic formula) ( . وأخيرا نجد درجة التقريب بدلالة معيار الاستمرارية للدالة المستخدمة في التقريب .


Article
A Generalization of Baskakov Operators of Summation-Integral-Phillips Type Form
تعميم مؤثر باسكوكوف فيلبس للمجموع التكاملي

Author: Ali J. Mohammad1 and Amal K. Hassan2 علي جاسم محمد و امل خليل حسن
Journal: basrah journal of science البصرة للعلوم ISSN: 18140343 Year: 2013 Volume: 31 Issue: 1A English Pages: 28-40
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In this paper, we introduce and study a generalization form of the summation-integral-Phillips Baskakov type operators. We prove that the operators are converge to the function being approximated. Also, we discuss a Voronovaskaja-type asymptotic formula and obtain an error estimate in terms of the modulus of continuity for these operators.

في هذا البحث , نقدم وندرس صيغة معممة من مؤثرات باسكاكوف فيلبس للمجموع التكاملي. نبرهن ان هذه المؤثرات متقاربة للدالة المقربة . كذلك نناقش صيغة فروفنسكي المشابهة ونوجد الخطأ المخمن بواسطة معيار الاستمرارية لهذه المؤثرات.


Article
A Sequence of Linear and Positive Operators for the Functions of Growth 2^x
متتابعة من المؤثرات الخطية الموجبة للدوال ذات النمو2^x

Loading...
Loading...
Abstract

The purpose of this paper is to introduce and study a sequence of linear and positive operators to approximate unbounded functions in the interval [0,∞) of growth2^x.Our aim is to study the convergence of this sequence and introduce some approximation properties which lead us to provide proof that discusses Voronovskaja-type asymptotic formula for this sequence.

الغرض من هذا البحث هو تقديم متتابعة من المؤثرات الخطية الموجبة ودراستها لتقريب دوال غير مقيدة في الفترة [0,∞) للنمو 2^x. هدفنا هو دراسة تقارب هذه المتتابعة وتقديم بعض خواص هذا التقريب والتي تقودنا إلى تقديم برهان الصيغة المشابه لـVoronovskaja لهذه المتتابعة.


Article
On Generalization of Beta Operators
حول تعميم مؤثر بيتا

Author: Ali J. Mohammad* and Rihab R. Abdul-Rezaq** علي جاسم محمد و رحاب رياض عبد الرزاق
Journal: basrah journal of science البصرة للعلوم ISSN: 18140343 Year: 2016 Volume: 34 Issue: 3 A Pages: 33-44
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In this present paper, we introduce a generalization definition to Beta weight functions depend on a non-negative integer r called r-Beta. This definition restricts to the classical Lupas and to the classical Beta weight functions whenever r=0,1 respectively. In addition, we used these weight functions to define two operators of summation and of summation-integral types. Surly, these operators restrict to the classical Lupas operators and to the classical Beta operators of both summation and summation-integral types whenever r=0,1 respectively. In addition, we can get the mixed operators of Lupas-Beta and Beta-Lupas for a suitable chose of integer values. Furthermore, we derive a Voronovaskaja-type asymptotic formula for the new operators from which we can get the similar formulas for many operators of summation and summation-integral types of mixed Lupas-Beta (or Beta-Lupas) weight functions and more.

في بحثنا هذا، قدمنا تعميم لدوال وزن بيتا معتمدا عدد صحيحا غير سالب r سميr-Beta. هذا التعريف يمكن قصره الى دوال وزن Lupas العادية و دوال وزن Beta العادية متى ما كان r=0,1 على الترتيب. كذلك استخدمنا دوال الوزن هذه مؤثرين من النمط مجموع و مجموع-تكامل. بالتأكيد هذين المؤثرين يقتصران الى المؤثرات الاعتيادية لـ Lupasو Beta ولكلا النمطين مجموع ومجموع –تكامل متى ما كان r=0,1 على الترتيب. كذلك يمكن إيجاد مؤثرات أخرى ممزوجة مثل Lupas-Betaو Beta-Lupas من المؤثرات الجديدة باعطاء قيم مناسبة صحيحة. واكثر من ذلك، قمنا باشتقاق الصيغة المشابهه لـ Voronovaskaja لهذه المؤثرات الجديدة ومنها يمكننا إيجاد الصيغ المشابهه لكثير من المؤثرات من النمطين مجموع ومجموع –تكامل ولمزج من دوال وزن Lupas-Beta (or Beta-Lupas) واكثر من ذلك.


Article
Approximation by q- Bernstein Schurer-SzaszMirakyan Operators for Functions in Two Variables
التقريب باستخدام مؤثرات q-BernsteinSchurer-SzaszMirakyan لدوال بمتغيرين

Author: Ali J. Mohammad and Rafah Fouad علي جاسم محمد و رفاه فؤاد كاظم
Journal: basrah journal of science البصرة للعلوم ISSN: 18140343 Year: 2016 Volume: 34 Issue: 3 A Pages: 94-103
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In this paper, we define operators of summation-integral q-type of BernsteinSchurer – SzaszMirakyan operators F_n in two dimensional space. Firstly we restrict the operators in BernsteinSchurer operators and study the restrictionQ_n, then we discuss the convergence for the operators and then we prove a Voronovskaya- type asymptotic formula for this operators.

في بحثنا هذا، عرفنا مؤثرات من النمط مجموع-تكامل لـ Bernstein Schurer – SzaszMirakyan وهي F_n في فضاء ثنائي البعد. أولا، سنقصر المؤثر في BernsteinSchurer وندرس هذا القصر وهو Q_n. ثم نناقش تقارب المؤثرونبرهن الصيغة المشابهه لـ Voronovskaya لهذا المؤثر.


Article
On generalized Szasz-Bernstein –Type Operators

Author: Amal K.Hassan
Journal: Journal of University of Babylon مجلة جامعة بابل ISSN: 19920652 23128135 Year: 2018 Volume: 26 Issue: 4 Pages: 44
Publisher: Babylon University جامعة بابل

Loading...
Loading...
Abstract

Resently Dr.R.P. Pathak and Shiv Kumar Sahoo in 2012 intrudes a new modified Szasz-Bernstein –type operators, in the present paper, we introduce generalize Szasz- Bernstein- type operators , we proved that the operators are converge to the function being approximation. In addition, we establish a Voronovaskaja- type asymptotic formula for this operators .

مؤخرا باثاك وكمرفي 2012 قدم مؤثرات جديدة من نوع زاز-برنستين المحسن ,في البحث الحالي نقدم تعميم هذا البحث نقدم تعميم مؤ,ثرات من نوع زاز برنستين , برهنا ان هذه المؤثرات تتقارب الى دالة التقريب بالإضافة الى ذلك نا قشنا صيغة فرونوفسكي لتلك المؤثرات.


Article
Approximation Results For q-Szãsz Mirakjan type operators

Author: Hasan Ali Naser
Journal: Journal of Education for Pure Science مجلة التربية للعلوم الصرفة ISSN: 20736592 Year: 2014 Volume: 4 Issue: 2 Pages: 1-12
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

In this paper, we introduce and study a new type q-Szãsz Mirakjan operators L_n (f,q_n;x) based on the q-integers in the case q_n∈(0,1), where q_n→1 as n→∞. First, we prove that these operators are converging to the function being approximated. Then, we define the m-th order q-moments and find a recurrence relation for these q-moments. Finally, we prove Voronovskaja-type asymptotic formulas for the operators L_n (f,q_n;x).

في هذا البحث, نقدم وندرس صيغة جديدة هي L_n (f,q_n;x) من المؤثرات من النمط q-Szãsz المتضمنة q-integers في الحالة q_n∈(0,1),, حيث q_n→1 عندما n→∞ . في البداية برهنا هذه المؤثرات تتقارب الى الدالة المستخدمة في التقريب ثم عرفنا العزم m من النمط q وأوجدنا الصيغة التكرارية لها. وأخيرا أثبتنا صيغة فورونوڤسكي للتقارب Voronovskaja-type asymptotic formula)) للمؤثرات L_n (f,q_n;x).


Article
On simultaneous approximation by summation-integral type Beta operator
التقريب المتعدد باستخدام المجموع – تكامل من نوع بيتا

Author: S.A.Abdul-Hammed صفاء عبد الشهيد عبد الحميد
Journal: basrah journal of science البصرة للعلوم ISSN: 18140343 Year: 2013 Volume: 31 Issue: 1A English Pages: 41-53
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In this paper, we introduced modified summation-integral Beta operator R_(n,r)^ (f;x) in the space C_α^r of r-times differentiable functions. The definition of these operators is closely connected with considered functional space. we studied simultaneous approximation for a new sequence of linear positive operator R_(n,r)^ (f;x). First, we establish the basic pointwise convergence theorem and the proceed to discuss the Voronovsicoskaja type asymptotic formula. Finally, we obtain an error estimate in terms of modulus of continuity of the function being approximated.

في هذا البحث, سوف نقدم تحسين جديد من نوع مجموع – تكامل لمؤثر بيتا والذي سوف نرمز له بالرمزR_(n,r)^ (f,x) في الفضاء C_α^r القابل للتفاضل الدالي ل r من المرات . وان تعريف هذا المؤثر يكون مغلق ومتصل بالنسبة لفضاء الدوال.سوف ندرس نظرية التقريب المتعدد بالنسبة للمتتابعة الجديدة للمؤثر الخطي الموجب R_(n,r)^ (f,x) . في البداية سوف نستعرض التقريب النقطي و من ثم نناقش صيغة فورونوفسكي للتقارب لهذا المؤثر.وأخيرا حصلنا على الخطأ المخمن باستخدام مقياس الاستمرارية للدالة المقربة.


Article
The Voronovskaya Theorem for q-Analogue of Szasz-Mirakjan Operators
مبرهنة روسكي من النمط q لمؤثرات زار-ماركجان

Loading...
Loading...
Abstract

In this present paper, we define q-Analogue sequence of Szasz-Mirakjan Operators R_(n,q)⁡(f,x) and introduce some direct results of these operators. First, we show that this sequence of operators R_(n,q)⁡(f,x) converges to f(x) as n tends to ∞. Also, we defined the m^th order moment T_(n,m)⁡(x) for R_(n,q)⁡(f,x) and we then find a recurrence relation for T_(n,m)⁡(x). Finally ,we find and prove a Voronovskaya –type asymptotic formula of this operator.

في بحثنا هذا، سنعرف متتابعة من المؤثرات Szasz-Mirakjan من النمط q هي R_(n,q)⁡(f,x) ونقدم بعض النتائج المباشرة لهذه المؤثرات. أولا، سنبين ان هذه المتتابعة من المؤثرات R_(n,q)⁡(f,x) تتقارب للدالة f(x) عندما n تقترب ∞. ايضا، عرفنا العزم من الرتبة m ، T_(n,m)⁡(x) للمؤثرات R_(n,q)⁡(f,x) و منها وجدنا الصيغة التكرارية لها. اخيرا، وجدنا وبرهنا الصيغة المشابهه من نمط – Voronovskaya لهذه المؤثرات.

Listing 1 - 10 of 11 << page
of 2
>>
Sort by
Narrow your search

Resource type

article (11)


Language

English (9)

Arabic (1)


Year
From To Submit

2018 (1)

2016 (3)

2014 (2)

2013 (4)

2009 (1)